# SDR SWAA2016102409028

- Difficulty date: October 5, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 62,757 hours, 36,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CARGO TIE DOWN TRACK CORRODED BETWEEN BS 727B TO BS 867, RBL 13.  R&R TRACK IAW SRM.
